# SDR HEEA064311

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK HAD WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE NHFS-3225 AND NHFS-3288.   DMR NR 686263.  REPLACED WITH SERIAL NUMBERS NHFS-4384 AND NHFS-4412.
